| Model Number |
RBYLP0105 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi) using ruby coil lps and a non-penumbra microcatheter.During the procedure, the physician was able to advance a ruby coil lp through the microcatheter.Next, while attempting to advance two other ruby coil lps past the hub of the microcatheter, the physician encountered resistance and the coils would not advance through the microcatheter.Therefore, the ruby coil lps were removed.The procedure was completed using a non-penumbra coil and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02724.